# SDR UIEA2019081205009

- Difficulty date: August 9, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,821 hours, 17,321 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS274182B
- Condition: Unknown
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT CENTER PUMP LOW PRESSURE LIGHT ILLUMINATED.  TROUBLESHOT THE LEFT CENTER BOOST PUMP IAW FIM 28-22 FT 805,  NO FAULTS NOTED.  THE LEFT CENTER LIGHT STARTS FLASHING AROUND 1500 POUNDS, THIS IS NORMAL. RT CTR WILL PUMP TO .4 POUNDS.   REOPENED ORIGINAL MDDR 116005.  MX ACTION COMPLIED WITH NO FURTHER DEFECTS NOTED.  PERFORMED A VISUAL INSPECTION,   SHAKE DOWN OF LT AUX TANK BOOST PUMP WIRING IAW WDM 28-22-12, SHEET 1. FROM P6 PANEL CIRCUIT BREAKER C369 TO E/E P36 PANEL,  PLUG D5894. NO WIRING DEFECTS NOTED.  AS A PRECAUTION, R & R RELAY K633,  LT PUMP OPS NORMAL, COULD NOT DUPLICATE FAILURE.  RECOMMEND REPLACING RELAY K329,  REMOVED AND REPLACED RELAY K329 IAW WD 28-22-12. OPS CHECKED NORMAL. REVERSED MAINTENANCE ACTION IAW DDG 28-22-02A.  MONITORED LH FUEL PUMP FOR FUEL MIGRATION, NO MIGRATION NOTED.
